Lithuanian Mathematical Journal

, Volume 15, Issue 1, pp 150–160 | Cite as

Meromorphic solutions of dual inhomogeneous systems of difference equations

  • A. G. Naftalevich
  • L. I. Trushina
Article
  • 15 Downloads

Keywords

Difference Equation Meromorphic Solution Inhomogeneous System 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. G. Naftalevich, “On meromorphic solutions of a difference equation,” Usp. Mat. Nauk,14, 4(88), 195–202 (1959).Google Scholar
  2. 2.
    A. G. Naftalevich, “On the asymptotic periods of meromorphic functions,” Uch. Tr. Vil'nyussk. Univ., Matem. Fiz.,25, No. 8, 31–47 (1958).Google Scholar
  3. 3.
    L. I. Trushina, “On dual inhomogeneous systems of difference equations, Liet. Mat. Rinkinys,11, No. 2, 383–395 (1971).Google Scholar
  4. 4.
    A. G. Naftalevich, “A generalization of a theorem of Hermite,” Liet. Mat. Rinkinys,5, No. 4, 605–635 (1965).Google Scholar
  5. 5.
    L. I. Trushina, “On a dual inhomogeneous system of difference equations with entire right-hand sides,” Liet. Mat. Rinkinys,11, No. 4, 899–903 (1971).Google Scholar
  6. 6.
    A. G. Naftalevich and L. I. Trushina, “On a dual system of difference equations with meromorphic free terms,” Liet. Mat. Rinkinys,14, No. 4 (1974).Google Scholar
  7. 7.
    G. M. Whittaker, “A theorem on meromorphic functions,” Proc. Lond. Math. Soc.,40, 255–272 (1936).Google Scholar
  8. 8.
    G. M. Whittaker, Interpolatory Function Theory, Cambridge (1935).Google Scholar

Copyright information

© Plenum Publishing Corporation 1976

Authors and Affiliations

  • A. G. Naftalevich
  • L. I. Trushina

There are no affiliations available

Personalised recommendations